# SDR USAA2014090400015

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK DELAMINATION ON FLOOR PANEL 221AF BETWEEN FRAME 13 TO 16 & BETWEEN -Y81 TO Y254.  REPLACED FLOOR PANEL 221AF IAW SRM 53-02-00 FIG 209.
